# SDR RAIA00311287

- Difficulty date: November 14, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 11,380 hours, 12,117 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14541376401
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5700-STL- BLEED LEAK INDICATION NR 2.  MAINTENANCE REMOVED AND REPLACED PRECOOLER DUCT.
